By Topic

A note on bounds for q-ary covering codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
M. C. Bhandari ; Dept. of Math., Indian Inst. of Technol., Kanpur, India ; C. Durairajan

Two strongly seminormal codes over Z5 are constructed to prove a conjecture of Ostergard (see ibid., vol.37, no.3, p.660-4, 1991). It is shown that a result of Honkala (see ibid., vol.37, no.4, p.1203-6, 1991) on (k,t)-subnormal codes holds also under weaker assumptions. A lower bound and an upper bound on Kq(n, R), the minimal cardinality of a q-ary code of length n with covering radius R are obtained. These give improvements in seven upper bounds and twelve lower bounds by Ostergard for Kq(n, R) for q=3, 4, and 5

Published in:

IEEE Transactions on Information Theory  (Volume:42 ,  Issue: 5 )